It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hi all,

I truly enjoy reading what everyone writes, sounds odd I know, but I am glad you are all here. We have all gong through a lot and have similar stories to tell. I am glad that you are all here to help me too. I am going to try diet and exercise again to lose weight. Anyone ever try Hip Hop Abs? Sounds like fun to me so I am going to start there. I like to dance but am really bad at it. I will only be able to do what my arthritis and Addisons let me do. When it hurts too much I have to stop. I really want to lose some weight.

I have never heard of Evista, what is it for? Boy am I happy to hear that you have been on steroids for that long and it has not affected your bones too much. I was a bit worried about my future and how long before it would affect them. My dad was on Prednisone for a few years due to emphazema and he broke his ribs just rolling over in bed. I am on Cortef and florinef but still sterioids to worry about. I also take levothyroxine for thyroid, Clarinex for allergies, alleve for arthristis, Ranitidine to help my stomach with all the other med I take, calcium, fish oil and Dhea as supplements and use Dovenex for my psoriasis. I tell you it is almost impossible to remember to take all those pills at the right time of day! I do it most of the time without missing one but every now and then I forget..............wonder if it is the addisons? ;)

Oleqwilter you are on a lot of Cortef, I am not a Dr but from what I have learned and been told that is too much for your body and will cause more damage in the future. I guess it could be based on weight and I don't know how much you weigh but I have always been told by every Dr I have seen that 20mg a day is plenty. I am on 15. Have you been on that hight a dosage since 1972? If so then you are lucky to have no other side effects. Please do some research on that and talk to your Dr. I would hate for you to be having side effects because the dosage is too high. That would only make things worse.

Kareng45 you have to find a medicine that doesn't make you sick. You will die without it. What meds have you been on? Cortef or Prednisone? Florinef? Florinef is very important if you have low BP and that can make you sick. It might not be the meds that are causing you to be so sick but maybe you are not on the right combination? Karen just keep writing and people will respond, sometimes it takes a while but they do. This is a great place to be when you have Addisons. Sooo much helpful info.

Hope you are all doing well today also. :)





All times are GMT -7. The time now is 08:23 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!